# SDR QXEA9900312

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Part time: 1,038 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- SMOKE LIGHT FLASHED ON AND OFF IN FLIGHT, AND THEN WENT OUT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FLAMES.  REPLACED BOTH THE NR 1 AND NR 2 SMOKE DETECTOR IN THE CARGO COMPARTMENT, OPERATIONAL CHECKS GOOD.
